# SDR A3L2207J

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-81(MD-81)
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failure
- Location: Wheel
- Component: Bendix, 2608891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE RELATED FAILURE OF MD80 WHEEL TIE BOLTS.  SUSPECT INSUFFICIENT TIE BOLT PRELOAD TORQUE.  SUBMITTER SUGGESTS TO USE SNUG ANGLE TORQUE METHOD.  (X)
